# SDR UIEA2021122102478

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,565 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Aed
- Part number: 509219
- Part serial: 18D00006748
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PORTABLE AED IN FWD CABNET AT L1 DOOR INOP. 1 SERVICABLE ( EMERGENCY MEDICAL EQUIPMENT, AUTOMATIC EXTERNAL DEFIBRILLATORS (AED) AND/OR ASSOCIATED EQUIPMENT, NOT REQUIRED BY FAR )( FWD TO MDDR 158714 PER MEL 25-64-01-03B CAT D.  /  21DEC21 - 1484853 - ITEM# 7 - NGU -  R&R  PORTABLE AED IAW 25-64-00. CLOSED MDDR 158714.  DISP: YK @ 1302Z  )
